Due to a number of clinical symptoms, this week my doctor tested me on a very low dose of Armour. My Igenex test has confirmed Lyme, but since my quality of life is so horrible and all my hormones are low (but in the bottom range), he decided to give me a test run on this medicine. Basically, the worse symptom was the feeling that any of my limbs could just be pulled right off my body with the slightest tug. This is obviously not a normal side effect of the medicine. Anyway, that is not the point. At first I thought it was in my head, but after this test run, I am absolutely certain now that I am having severe, uncharacteristic reactions to 99% of all medicines and supplements that I try. Even aspirin gives me a moderate reaction. I also have become very intolerant to gluten, high levels of sugar, peanuts, alcohol, and chocolate.
Does anyone else have this symptom? I'm curious to see how many people with Lyme have this same symptom. I guess it's worth mentioning that Lyme has affected my GI tract quite a bit.
Post Edited (Razzle) : 10/21/2008 4:57:20 PM (GMT-6)